MathSciNet Relay Station
MathSciNet bibliographic data
MR1942912 (2004b:42031) 42B20 (42B25 42B35 47G10)
Lu, Shanzhen; Wu, Qiang; Yang, Dachun Boundedness of commutators on Hardy type spaces. Sci. China Ser. A 45 (2002), no. 8, 984–997.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement